# SDR ABXR0201902010048

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N473AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 9,142,934 hours, 43,909 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Hanger Assy
- Part number: 149T76633
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT HANGER (CHORD) EXFOLIATED
